default-icon
Erection problem
I use to mastrubute alot and now I am loosing my erection strength which is required for the intercourse. Please help me and suggest if there are any medicines thank u my age is 24
87 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ramesh Maheshwari
Sexologist 31 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

No role of masturbations in Erectile Dysfunction. .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. A.Kumar
Sexologist 29 yrs exp Mumbai
Have good sleep, do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy..chilli.nd fried food Take CP SHILAJIT tb....Manmath ras .... nd tb....sidh makardhwaj bati... one each morning & evening for 3 months...wd hot milk.. See d results or otherwise consult a sexologist personally .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.